# SDR UVVR200200002

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N405JW
- Make and model: Amd FALCON20C5
- Aircraft serial: 54
- Aircraft time: 12,744 hours
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: MY20142165
- Condition: Corroded
- Location: Wing
- Part time: 12,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB HAS CRACK RADIATING THROUGH FASTENERS ATTACHING RIB TO SPAR AND A PIECE IS MISSING APPROX 6 INCHES LONG AND 1/4 INCH WIDE. CORROSION EVIDENT, POSSIBLY DUE TO INSULATION BEING WET. THIS DEFECT CAN ONLY BE SEEN IF LEADING EDGE IS DISASSEMBLED.
